# SDR SWAA2022012640878

- Difficulty date: July 4, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 54,310 hours, 31,570 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BOTTOM CORNER DELAMINATED ON L/H PYLON ACCESS PANEL 434BL / AFT BOTTOM CORNER DELAMINATED ON L/H PYLON ACCESS PANEL 434 BL REPAINED IAW SRM 54-50-70-2R-3 AND IAW SRM 51-70-04-2R-13.
